• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

K2 side effects

vitamin k acth

  • Please log in to reply
7 replies to this topic
⌛⇒ write a quiz!

#1 experimenting

  • Guest
  • 166 posts
  • -2
  • Location:New York

Posted 09 July 2018 - 04:21 PM


Why would high dose vitamin k cause cognitive deficits?

The LEF mix causes me anxiety and decreased awareness

#2 John250

  • Member
  • 895 posts
  • 77
  • Location:Temecula
  • NO

Posted 09 July 2018 - 04:27 PM

Why would high dose vitamin k cause cognitive deficits?

The LEF mix causes me anxiety and decreased awareness


I still can’t figure out if K2 to increases clotting or not? Some places they only K1 will. Others say K2 Will only increase clotting if the body needs it, etc.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#3 experimenting

  • Topic Starter
  • Guest
  • 166 posts
  • -2
  • Location:New York

Posted 09 July 2018 - 06:55 PM

Not really what I asked...anyone else?

#4 experimenting

  • Topic Starter
  • Guest
  • 166 posts
  • -2
  • Location:New York

Posted 10 July 2018 - 10:35 AM

Bump...

#5 Advocatus Diaboli

  • Guest
  • 173 posts
  • 118
  • Location:Chronosynclastic Infundibulum ( floor Z/p^nZ )
  • NO

Posted 10 July 2018 - 11:32 AM

experimenting, what "LEF mix" are you referring to? By what means have you determined that the "LEF mix" has caused your anxiety and decreased awareness as opposed to other potential causative factors? How would you describe your "decreased awareness"? What "LEF mix" dosage are you taking? What are the additional ingredients (if any) in the "LEF mix" you're taking?

 

 

post hoc, ergo propter hoc


Edited by Advocatus Diaboli, 10 July 2018 - 11:34 AM.


#6 Benko

  • Member
  • 191 posts
  • 318
  • Location:US

Posted 10 July 2018 - 01:33 PM


By what means have you determined that the "LEF mix" has caused your anxiety and decreased awareness as opposed to other potential causative factors?

 

post hoc, ergo propter hoc

 

+1



#7 experimenting

  • Topic Starter
  • Guest
  • 166 posts
  • -2
  • Location:New York

Posted 10 July 2018 - 01:49 PM

experimenting, what "LEF mix" are you referring to? By what means have you determined that the "LEF mix" has caused your anxiety and decreased awareness as opposed to other potential causative factors? How would you describe your "decreased awareness"? What "LEF mix" dosage are you taking? What are the additional ingredients (if any) in the "LEF mix" you're taking?


post hoc, ergo propter hoc


LEF vitamin K mix to be clear, sorry.

I have noticeable sluggishness and decreased awareness relative to baseline, to the point that people notice. I heard something about but K and neurotransmitters, any clue?

Thanks

sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#8 John250

  • Member
  • 895 posts
  • 77
  • Location:Temecula
  • NO

Posted 10 July 2018 - 03:39 PM

LEF vitamin K mix to be clear, sorry.

I have noticeable sluggishness and decreased awareness relative to baseline, to the point that people notice. I heard something about but K and neurotransmitters, any clue?

Thanks


Maybe you are extra sensitive to the choline?





Also tagged with one or more of these keywords: vitamin k, acth

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users